# SDR JGVR20230913001

- Difficulty date: September 13, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 14,531 hours, 9,707 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE VERTICAL STABILIZER AFT SPAR CAPS BY MECHANICALLY BLENDING PERFORMING NDT AND REPORTING FOR REPAIR DISPOSITION. CLEANED TREATED AND PRIMED AREAS FOUND ACCEPTABLE AND TRIMMED THE LH SKIN BOND ASSEMBLY, FABRICATED AND INSTALLING REPAIR DOUBLERS IN ACCORDANCE WITH TEXTRON FIELD REPAIR.
